# SDR AALA2009021401021

- Difficulty date: February 14, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 36,706 hours, 4,512 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102303
- Condition: Inoperative
- Location: Rt Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD -  INFLIGHT LAX-LHR.  AIRCRAFT PACK FAIL AFTER TAKEOFF.  EMERGENCY DECLARED LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RIGHT PACK LOWER FLOW CENTRAL VALVE FLAPPER LOOSE AND UNSECURED ON SHAFT.  REPLACED RIGHT PACK LOWER FLOW CENTRAL VALVE AND PACK AIR SUPPLY SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
